Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on two weight function conditions for a Fourier transform norm inequality

Author: Benjamin Muckenhoupt
Journal: Proc. Amer. Math. Soc. 88 (1983), 97-100
MSC: Primary 42A45; Secondary 42A50
MathSciNet review: 691285
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recent papers have given two different conditions on pairs of nonnegative weight functions that insure that a Fourier transform norm inequality holds in $ {{\mathbf{R}}^n}$. With additional assumptions these conditions were also shown to be implied by the norm inequality. A direct proof is given here that these conditions are equivalent; this can be used to simplify some of the proofs in those papers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A45, 42A50

Retrieve articles in all journals with MSC: 42A45, 42A50

Additional Information

PII: S 0002-9939(1983)0691285-5
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia